# SDR CA990728071

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Glow Plug
- Part number: AGF26
- Condition: Failed
- Location: Lt Engine
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GLOW PLUG ROUTINE TEST, THE INBOARD PLUG WAS FOUND TO BE DEAD.  SUBMITTER STATED THIS IS THE 4TH PLUG FROM BATCH 3B98 THAT HAS FAILED ALL WITH ONLY 100 HOURS.
